Enigma wrote:When my Brina had a MCT right on top of a lymph node on her hind leg a couple of years ago they removed it along with the lymph node. It was grade II, but she never had any MCT related problems since then, the surgery took care of it completely. I would wait for the results and go from there.
They removed the MCT and the lymp node. It hasn't exactly been a smooth process... Thursday they removed it. They said when I picked her up that she tried jumping off the table and opened the wound, so they wrapped her leg. That night I let her out to pee after she slept off the anesthesia. When she was barking to come back in, she was standing in a puddle of blood and her wound was squirting...
Since it was 9pm at night, I had no choice but to take her to the ER. By time we got there it seemed like the bleeding stopped. One the paperwork we filled out, the vet noticed she was on Tameril-P and Deramaxx, and was a bit shocked they were prescribed together. Apparently it can cause severe liver damage and intestinal issues. This of course made me a bit upset. She was prescribed the Tameril-P for help relieving the scratching until her feet/ears healed, and the Deramaxx for pain relief after the surgery. I believe the vet should have known better... Anyway, she told me to give her cetadiene I believe, to help with the stomach after mixing these two medications, and gave her an antihistamine shot, and sent me home with tramadol to use in place of the deramaxx.
She's on a raw chicken diet now, supplemented with fish oil and d-zyme. Today I noticed she was having trouble pooping. Initially her poop was diarrhea with a red tint, and then it turned into mostly blood. I was worried it's either a serious intestinal issue from mixing the two drugs, or that maybe she got a bone stuck in her intestines? She at the chicken once whole, second time choked and vomited it all up so I began grinding it up since.
Should I worry right away or just monitor her until Monday when I can speak to the vet again?